# SDR CA980706006

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-4
- Engine: Pwa R20007M2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Head
- Part number: 153084
- Condition: Split
- Location: Nr 14 Cylinder
- Stage of operation: TO
- Nature of condition: E, Y
- Precautionary procedure: E, A

## Discrepancy

(CAN) NR 1 ENGINE DEVELOPED VIBRATION/SHAKING ON TAKEOFF.  NR 1 ENGINE WAS SHUTDOWN.  POST-FLIGHT INVESTIGATION FOUND THE NR 14 CYLINDER HEAD SPLIT. THE CYLINDER WAS REPLACED. THE ENGINE GROUND RUN SERVICEABLE AND THE AIRCRAFT WAS RETURNED TO SERVICE.
